Geometry of domains with the
uniform squeezing properties,
corrected version to the version appeared in Adv. in Math. 221 (2009), 547-569
Fake projective planes,
Incorporation of the two papers, Invent. Math.168 (2007), 321-370, Invent. Math. 182 (2010), 213-227.
surfaces of general type with Euler number $3$,
revised version of the one in J. Reine Angew. Math. 679 (2013), 1-22.
Holomorphic one forms, integral and rational points on complex hyperbolic surfaces,
updated version of the one to appear in J. Reine Angew. Math.
Finsler metrics and Kobayashi hyperbolicity of the moduli spaces of canonically polarized manifolds,
to appear in Ann. of Math.